MathSciNet Relay Station
MathSciNet bibliographic data
MR2187656 16G20 (05E15 16G70)
Caldero, P.; Chapoton, F.; Schiffler, R. Quivers with relations arising from clusters ($A_n$ case). Trans. Amer. Math. Soc. 358 (2006), no. 3, 1347–1364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement